Title: | The Markov–Stieltjes transform on Hardy and Lebesgue spaces |
Authors: | Mirotin, A.R. Kovalyova, I.S. |
Issue Date: | 2016 |
Citation: | Mirotin, A.R. The Markov–Stieltjes transform on Hardy and Lebesgue spaces / A.R. Mirotin, I.S. Kovalyova // Integral Transforms and Special Functions. - 2016. - Vol. 27. - №12. - P. 995-1007. |
Abstract: | We prove that the Markov–Stieltjes transform is a bounded non compact Hankel operator on Hardy space Hᵖ with Hilbert matrix with respect to the standard Schauder basis of Hᵖ and a bounded noncompact operator on Lebesgue space Lᵖ [0, 1] for p ∈ (1,∞) and obtain estimates for its norm in this spaces. It is shown that the Markov–Stieltjes transform on L²(0, 1) is unitary equivalent to the Markov–Stieltjes transform on H². Inverse formulas and operational properties for this transform are obtained. |
URI: | http://elib.gsu.by/jspui/handle/123456789/41077 |
Appears in Collections: | Статьи |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
The_Markov-Stieltjes_transform.pdf | 1.22 MB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.